Open Access Library Journal

Volume 4, Issue 5 (May 2017)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Global Optimization of Multivariate Holderian Functions Using Overestimators

HTML  XML Download Download as PDF (Size: 1322KB)  PP. 1-18  
DOI: 10.4236/oalib.1103511    1,159 Downloads   1,766 Views  Citations


This paper deals with the global optimization of several variables Holderian functions. An algorithm using a sequence of overestimators of a single variable objective function was developed converging to the maximum. Then by the use of α-dense curves, we show how to implement this algorithm in a multidimensional optimization problem. Finally, we validate the algorithm by testing it on some test functions.

Share and Cite:

Yahyaoui, A. and Ammar, H. (2017) Global Optimization of Multivariate Holderian Functions Using Overestimators. Open Access Library Journal, 4, 1-18. doi: 10.4236/oalib.1103511.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.